Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A remark on the sum and the intersection of two normal ideals in an algebra


Author: Tadasi Nakayama
Journal: Bull. Amer. Math. Soc. 46 (1940), 469-472
DOI: https://doi.org/10.1090/S0002-9904-1940-07235-0
Correction: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 332--332
MathSciNet review: 0001967
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07235-0